# SDR ASAA2025030356362

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 11,204 hours, 3,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Component: Sign
- Component part number: 7024091008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW WINDOW EXIT SIGNAGE MISSING ROW 16A AND 17A. GROUNDED - YES. REPLACED EXIT SIGN LIGHT ASSY AT 17A AND LENS COVER AT 16A - REF AMM 33-51-04.
